Visualization of four normal size limit cycles in two-dimensional polynomial quadratic system

Результат исследований: Научные публикации в периодических изданияхстатья

24 Цитирования (Scopus)
Язык оригиналаанглийский
Страницы (с-по)29-34
ЖурналDifferential Equations and Dynamical Systems
Том21
Номер выпуска1-2
DOI
СостояниеОпубликовано - 2013

Цитировать

@article{c27cf785ff6a4628845ad844d52fe08d,
title = "Visualization of four normal size limit cycles in two-dimensional polynomial quadratic system",
author = "N.V. Kuznetsov and O.A. Kuznetsova and G.A. Leonov",
year = "2013",
doi = "10.1007/s12591-012-0118-6",
language = "English",
volume = "21",
pages = "29--34",
journal = "Differential Equations and Dynamical Systems",
issn = "0971-3514",
publisher = "Research Square Publications",
number = "1-2",

}

Visualization of four normal size limit cycles in two-dimensional polynomial quadratic system. / Kuznetsov, N.V.; Kuznetsova, O.A.; Leonov, G.A.

В: Differential Equations and Dynamical Systems, Том 21, № 1-2, 2013, стр. 29-34.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Visualization of four normal size limit cycles in two-dimensional polynomial quadratic system

AU - Kuznetsov, N.V.

AU - Kuznetsova, O.A.

AU - Leonov, G.A.

PY - 2013

Y1 - 2013

U2 - 10.1007/s12591-012-0118-6

DO - 10.1007/s12591-012-0118-6

M3 - Article

VL - 21

SP - 29

EP - 34

JO - Differential Equations and Dynamical Systems

JF - Differential Equations and Dynamical Systems

SN - 0971-3514

IS - 1-2

ER -